×

zbMATH — the first resource for mathematics

Decaying modes for the wave equation in the exterior of an obstacle. (English) Zbl 0181.38201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] and , Methods of Mathematical Physics, Vol. 2, Interscience Publishers, New York, 1962.
[2] Friedländer, Proc. Royal Soc. London 279A pp 386– (1964) · Zbl 0117.43904
[3] Kac, Amer. Math. Monthly 73 (1966)
[4] and , Scattering Theory, Academic Press, New York, 1967.
[5] Morawetz, Comm. Pure Appl. Math. 22 pp 189– (1969)
[6] Olver, Philos. Trans. Royal Soc. London, Ser. A. 247 pp 328– (1954)
[7] The extension of dual subspaces invariant under an algebra, Proc. International Symp. Linear Spaces, Jerusalem, 1960, pp. 366–398.
[8] Phillips, Comm. Pure Appl. Math. 22 pp 207– (1969)
[9] Phillips, J. Functional Anal.
[10] Energy decay problems in scattering theory, Thesis, Stanford University, 1968.
[11] Ukai, J. of Nuclear Science and Technology 3 pp 263– (1966)
[12] Van Norton, Comm. Pure Appl. Math. 15 pp 149– (1962)
[13] Wilcox, Amer. Math. Soc. Notices 6 pp 869– (1959)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.